Pacific Journal of Mathematics

A note on functions which operate.

Alan G. Konheim and Benjamin Weiss

Article information

Source
Pacific J. Math., Volume 24, Number 2 (1968), 297-302.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991462

Mathematical Reviews number (MathSciNet)
MR0240560

Zentralblatt MATH identifier
0169.46102

Subjects
Primary: 42.54

Citation

Konheim, Alan G.; Weiss, Benjamin. A note on functions which operate. Pacific J. Math. 24 (1968), no. 2, 297--302. https://projecteuclid.org/euclid.pjm/1102991462


Export citation

References

  • [1] A. Beurling and J. Deny, Dirichlet spaces, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 208-215.
  • [2] S. Bochner, Harmonicanalysisand the theory ofprobability, University of California Press, 1960.
  • [3] K. Harzallah, Fonctions cperant sur les founctionsdefinies negatives valeurs complexes, C. R. Acad. Sc. 262 (1966), 824-826.
  • [4] H. Helson, J. P. Kahane, Y. Katznelson and W. Rudin, The functions which operate on Fourier transforms,Acta Math. 102 (1959), 135-157.
  • [5] C. S. Herz, Fonctions operant sur les fonctions definies-positives, Ann. Inst. Fourier 3 (1963), 161-180.
  • [6] A. G. Konheim and B. Weiss, Functions which operate on characteristicfunctions, Pacific. J. Math. 15 (1965), 1279-1293.
  • [7] W. Rudin, Positive definite sequences and absolutely monotonic functions,Duke Math. J. 26 (1959), 617-622. S. I. J. Sehoenberg, Positive definite fwneticms tm spheres, Duke Math. J. 9 (1942), 96-108.
  • [9] W. Rudin, Metric spaces and positive definite functions,Trans. Amer. Math. Soc. 44 (1938), 522-536.
  • [10] I. Schur, Bemerkungenzur Theorie der beschrdnktenBilinear for men mit unedli- chvielen Veranderlichen, J. fur Math. 140 (1911), 1-28.